Institutos Universitarios

Daniel Luis Rodríguez Vidanes

Predoctoral Fellow
Department of Applied Mathematics and Mathematical Analysis
School of Mathematical Sciences
Complutense University of Madrid
Análisis Funcional No Lineal y Geométrico

 

 

 

Bio

I am a Ph.D Candidate at the Departamento de Análisis Matemático y Matemática Aplicada, Universidad Complutense de Madrid (UCM), under the supervision of Professors Juan B. Seoane-Sepúlveda (UCM), Gustavo A. Muñoz-Fernández (UCM) and Krzysztof C. Ciesielski (WVU). I have a research predoctoral contract (FPI) from Ministerio de Ciencia e Innovación since 2020.

 

Research interests

My research focuses on the following topics: Real and Complex Analysis, Functional Analysis, Lineability and Spaceability, Set Theory, Foundations of Mathematics, Geometry of Banach Spaces, Polynomial Inequalities.

 

Latest Publications

  • J. Fernández-Sánchez, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda, W. Trutschnig, Lineability and K-linear discontinuous functions, Linear Algebra and its Applications, 2022, 645, 52-67, https://doi.org/10.1016/j.laa.2022.03.007.
  • J. Fernández-Sánchez, S. Maghsoudi, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Classical vs. non-Archimedean analysis: an approach via algebraic genericity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas. 2022, 116, 2, Article number 72. https://doi.org/10.1007/s13398-022-01209-5
  • Jiménez-Rodríguez, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes. Geometry of spaces of homogeneous trinomials on R2Banach Journal of Mathematical Analysis. 2021, 15, 4, Article number 61. https://doi.org/10.1007/s43037-021-00144-8
  • J. A. Adell, J. Falcó, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Discontinuous, although “highly” differentiable, real functions and algebraic genericity. Journal of Mathematical Analysis and Applications. 2021, 502, 2, 125264. https://doi.org/10.1016/j.jmaa.2021.125264
  • K. C. Ciesielski, T. Natkaniec, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Additivity Coefficients for all Classes in the Algebra of Darboux-Like Maps on R. Results in Mathematics.
    2021, 76, 1, Article number 7. https://doi.org/10.1007/s00025-020-01287-0
  • J. Fernández-Sánchez, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda, W. Trutschnig. Lineability and integrability in the sense of Riemann, Lebesgue, Denjoy, and Khintchine. Journal of Mathematical Analysis and Applications. 2020, 492, 1, 124433, 16. https://doi.org/10.1016/j.jmaa.2020.124433
  • J. Fernández-Sánchez, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Obtaining algebrability in subsets of real functions. Publ. Math. Debrecen. 2020, 96, 1-2, 231–244. https://doi.org/10.5486/PMD.2020.8660
  • G. Araújo, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda. Sharp Bernstein inequalities using convex analysis techniques. Math. Inequal. Appl. 2020, 23, 2, 725–750. https://doi.org/10.7153/mia-2020-23-61

Contact details